# SDR R61A2021020200133

- Difficulty date: January 11, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,932 hours, 21,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rack
- Part number: BS17005301120001
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, CRACK FOUND ON AVIONIC RACK AT LH AFT POST AT FR 4.  FWD FUSELAGE, AVIONIC RACK L/H AFT POST AT FR 4 REPLACED IN TASK 170EO-53-12-0000
